# SDR HEEA968035

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: A352T
- Condition: Discharged
- Location: Fire Sys
- Part time: 105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCHARGED. SENT TO HRD AERO SYSTEMS FOR OVERHAUL.
